Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 309, NWS Kansas City, MO

August 18, 2011Andrew County, Gentry County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 18, 2011, 7:28 PM CDT for Andrew County, Gentry County, Nodaway County, Missouri. It was in force for 32 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2011, 7:28 PM CDT (00:28 UTC)
Expired
Aug 18, 2011, 8:00 PM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
80.0 mph

Counties Andrew County, MO, Gentry County, MO, Nodaway County, MO

The radar

The Des Moines radar (KDMX), 173 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:30 PM CDTTSTM WND GST 60N Maryville, MOTHUNDERSTORM WIND GUSTS ESTIMATED UP TO 60 MPH.
Aug 18, 7:30 PM CDTTSTM WND GST 80Maryville, MOWINDOWS BLOWN OUT OF NORTH AND WEST SIDE OF HOUSE ALONG WITH QUARTER SIZED HAIL.
Aug 18, 7:35 PM CDTHAIL 1.25Pickering, MO
Aug 18, 7:40 PM CDTTSTM WND DMG2 E Conception, MOPOWER LINES REPORTED DOWN ON HIGHWAY 136. THUNDERSTORM WIND GUSTS WERE ESTIMATED UP TO 70 MPH.
Aug 18, 7:40 PM CDTHAIL 1Clyde, MOHAIL COVERED THE GROUND AND STRIPPED MOST OF THE LEAVES OFF TREES IN TOWN. POWER LINES WERE DOWN AND POWER WAS OUT.
Aug 18, 7:41 PM CDTTSTM WND GST 703 E Arkoe, MOTHUNDERSTORM WIND GUSTS ESTIMATED UP TO 70 MPH.
Aug 18, 7:41 PM CDTHAIL 1.753 E Arkoe, MO
Aug 18, 7:48 PM CDTTSTM WND GST 703 W Stanberry, MOWIND POSSIBLY GUSTING AS HIGH AS 90 MPH ALONG 136 AT THE NODAWAY-GENTRY COUNTY LINE
Aug 18, 7:53 PM CDTHAIL 15 N Stanberry, MO
Aug 18, 7:54 PM CDTTSTM WND DMG2 W Stanberry, MOBARN DESTROYED
Aug 18, 7:59 PM CDTTSTM WND GST 65Stanberry, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 6:38 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3749 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
2.3
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WUUS53 KEAX 190028
SVREAX
MOC003-075-147-190100-
/O.NEW.KEAX.SV.W.0309.110819T0028Z-110819T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 PM CDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  NORTHWESTERN GENTRY COUNTY IN NORTHWEST MISSOURI...
  NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 800 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN    
  EXCESS OF 80 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS   
  LOCATED NEAR MARYVILLE...AND MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STANBERRY...RAVENWOOD...PARNELL...ARKOE...CONCEPTION JUNCTION...
  CLYDE...BARNARD...CONCEPTION...GUILFORD...BOLCKOW...ROSENDALE...REA
  AND DARLINGTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR NORTHWESTERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4045 9460 4039 9461 4039 9454 4021 9437
      3997 9491 4040 9506 4055 9470
TIME...MOT...LOC 0028Z 324DEG 39KT 4035 9482
WIND...HAIL 80MPH 1.50IN

$$

DEROCHE
2 follow-up statements
278 
WWUS53 KEAX 190037
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
737 PM CDT THU AUG 18 2011

MOC003-075-147-190100-
/O.CON.KEAX.SV.W.0309.000000T0000Z-110819T0100Z/
GENTRY MO-NODAWAY MO-ANDREW MO-
737 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ANDREW...NODAWAY AND NORTHWESTERN GENTRY COUNTIES UNTIL 800 PM CDT...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS 
OF 80 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED 
NEAR MARYVILLE...MOVING SOUTHEAST AT 45 MPH.

AT 730 PM...TRAINED WEATHER SPOTTERS REPORTED A 80 MPH WIND GUST IN 
MARYVILLE.

THIS STORM HAS A HISTORY OF PRODUCING STRONG STRAIGHT LINE WINDS.

LOCATIONS IMPACTED INCLUDE...
  STANBERRY...CONCEPTION JUNCTION...CLYDE...BARNARD...CONCEPTION...
  GUILFORD...BOLCKOW...ROSENDALE...REA AND DARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4045 9460 4039 9461 4039 9454 4021 9437
      3997 9491 4040 9506 4055 9470
TIME...MOT...LOC 0036Z 324DEG 39KT 4028 9476
WIND...HAIL 80MPH 1.50IN

$$

DEROCHE
495 
WWUS53 KEAX 190045
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
745 PM CDT THU AUG 18 2011

MOC003-075-147-190100-
/O.CON.KEAX.SV.W.0309.000000T0000Z-110819T0100Z/
GENTRY MO-NODAWAY MO-ANDREW MO-
745 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ANDREW...SOUTHEASTERN NODAWAY AND NORTHWESTERN GENTRY COUNTIES UNTIL
800 PM CDT...


AT 739 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH...AND 
GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF 
RAVENWOOD...OR 9 MILES SOUTHEAST OF MARYVILLE...MOVING SOUTHEAST AT 
45 MPH.

AT 730 PM...TRAINED WEATHER SPOTTERS REPORTED A 80 MPH WIND GUST IN 
MARYVILLE. AT 741 PM...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL 
SIZE HAIL 3 MILES EAST OF ARKOE.

LOCATIONS IMPACTED INCLUDE...
  STANBERRY...GUILFORD...BOLCKOW...ROSENDALE AND REA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4045 9460 4039 9461 4039 9454 4021 9437
      3997 9491 4032 9495 4049 9465
TIME...MOT...LOC 0044Z 324DEG 39KT 4021 9470
WIND...HAIL 80MPH 1.75IN

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:38 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Aug 18, 3:38 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
338 PM CDT THU AUG 18 2011

.DISCUSSION...

CONVECTIVE INITIATION HAS TAKEN PLACE ACROSS PORTIONS OF EASTERN
NEBRASKA AND WESTERN IOWA THIS AFTERNOON AS AN UPPER LEVEL SHORT
WAVE TROUGH INTERACTS WITH THE WARM/MOIST AIR MASS CURRENTLY IN PLACE.
STRONG TO SEVERE WEATHER HAS BEEN EXPERIENCED WITH THESE STORMS THUS
FAR WITH UPWARD OF SOFTBALL SIZE HAIL BEING REPORTED ACROSS
NORTHEAST NEBRASKA. AN AXIS OF STRONG TO EXTREME INSTABILITY
CURRENTLY EXISTS ACROSS SOUTHEASTERN NEBRASKA AND NORTHEAST KANSAS
WITH MODERATE INSTABILITY EXTENDING INTO NORTHWESTERN MISSOURI.
CURRENT AND FORECAST SHEAR PARAMETERS CONTINUE TO SUPPORT THE IDEA
OF AN ORGANIZED MCS DEVELOPING THIS AFTERNOON AND EVENING AND MOVING
SOUTH TO SOUTHEAST INTO PORTIONS OF EASTERN KANSAS AND MISSOURI.
GIVEN AFOREMENTIONED PARAMETERS IN PLACE...EXPECT A SEVERE THREAT TO
PERSIST INTO THE EVENING HOURS WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY THREATS. SHOULD A WELL DEVELOPED MCS ORGANIZE...AN
ENHANCED DAMAGING WIND THREAT WOULD CERTAINLY BE POSSIBLE. ROUGH
TIMING WOULD BRING THIS COMPLEX ACROSS THE IOWA/MISSOURI STATE LINE
NEAR 00Z AND ROUGHLY TO A KANSAS CITY TO CHILLICOTHE LINE BY 03Z.
LATEST PROGS INDICATE INGREDIENTS TO BE IN PLACE TO MAINTAIN THE
COMPLEX INTO CENTRAL PORTIONS OF MISSOURI AND KANSAS TONIGHT.
ALSO...ADDITIONAL THUNDERSTORMS MAY BE POSSIBLE BEHIND THE INITIAL
COMPLEX AS THE LLJ STRENGTHENS THIS EVENING AIDING ISENTROPIC
ASCENT AND MUCAPE VALUES. WILL THEREFORE MAINTAIN POPS TO ACCOUNT
FOR THIS UNCERTAINTY THROUGH THE OVERNIGHT HOURS.

WHILE THERE MAY BE ONGOING CONVECTIVE ACTIVITY FRIDAY
MORNING...PRECIP SHOULD PROGRESS OUT OF THE FORECAST AREA WITH THE
REMAINDER OF FRIDAY AFTERNOON FAIRLY QUIET. ATTENTION WILL THEN TURN
OUT WEST AS THE TAIL END OF THE FRONTAL BOUNDARY STALLS AS SFC LOW
PRESSURE DEVELOPS ALONG THE CENTRAL HIGH PLAINS. EXPECT CONVECTION
TO DEVELOP ALONG THIS BOUNDARY DURING THE EVENING AS THE LLJ
INCREASES ACROSS KANSAS. THIS ACTIVITY MAY EVENTUALLY MOVE INTO THE
FORECAST AREA DURING THE OVERNIGHT HOURS FRIDAY NIGHT INTO SATURDAY
MORNING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE SATURDAY ALONG
AND AHEAD OF THE SYNOPTIC COLD FRONT THAT WILL SAG SOUTHWARD ACROSS
THE MIDWEST.

DEROCHE

MEDIUM RANGE (SUNDAY-THURSDAY)...

MODELS IN MODEST DISAGREEMENT THROUGHOUT THE MEDIUM RANGE SO WILL
RELY ON MORE OF AN ENSEMBLE BLEND.  THAT SAID...LARGEST DIFFERENCE
IN THE BEGINNING PORTIONS OF THE FORECAST HINGES ON THE AMPLITUDE OF
SYNOPTIC TROUGH DIGGING INTO THE NE CONUS ON SUNDAY.  FEEL THAT THIS
TROUGH SHOULD PUSH HIGH PRESSURE FAR ENOUGH TO THE SOUTH THAT POPS
COULD BE REMOVED SUNDAY INTO MONDAY.

HOWEVER...AS HEIGHTS BUILD OVER THE WESTERN HALF OF THE CONUS...SOME
SIGNALS APPEAR THAT LEFT OVER ENERGY OFF THE CALIFORNIA COAST WILL
BEGIN TO CUT UNDER THE RIDGE BY MONDAY PULLING MOISTURE AND CHANCES
FOR PRECIP BACK TOWARDS THE AREA. GFS AS USUAL MORE BULLISH IN THIS
REGARDS...WITH THE LOWER RESOLUTION ECMWF SLOWER. GEFS ENSEMBLES
SUPPORT THE IDEA THAT THE OPERATIONAL GFS IS TOO AGGRESSIVE.

THIS SAID...WILL BUMP UP POPS FOR TUE/WED AS GEFS/NAEFS SUPPORT
INCREASED MID-LEVEL ENERGY ROTATING IN FROM THE PACIFIC NORTHWEST ON
RATHER BRISK NORTHWESTERLY FLOW PATTERN.  LINGERING MID-LEVEL ENERGY
SHOULD PRODUCE A HIGHER THAN CLIMATOLOGY CHANCE FOR PRECIP AS WELL
AS NEAR OR BELOW NORMAL TEMPS.

DUX

&&

.AVIATION...

VFR CONDITIONS EXPECTED ACROSS ALL TAF SITES THROUGH THIS AFTERNOON.
ATTENTION THEN TURNS TO AN ORGANIZED THUNDERSTORM COMPLEX EXPECTED TO
DEVELOP THIS AFTERNOON ACROSS SE SOUTH DAKOTA/NE NEBRASKA. THIS
COMPLEX IS EXPECTED TO MOVE SOUTHEAST THIS EVENING AND
TONIGHT...ROUGHLY ALONG THE MISSOURI RIVER. GUIDANCE STILL DIFFERING
ON TIMING AND HAVE KEPT PERSISTENCE AS A DECENT COMPROMISE. EXPECT
THE THUNDERSTORM ACTIVITY TO SLIDE SOUTH OF THE TERMINALS OVERNIGHT
WITH IMPROVING CONDITIONS BY THE MORNING HOURS.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Aug 18, 6:24 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 PM CDT THU AUG 18 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
624 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS CURRENTLY DEVELOPING ACROSS EASTERN NEBRASKA AND
WESTERN IOWA WILL EVOLVE INTO A THUNDERSTORM COMPLEX THIS EARLY THIS
EVENING. THIS COMPLEX WILL MOVE THROUGH THE FORECAST AREA TONIGHT.
DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. ISOLATED
TORNADOES ARE ALSO POSSIBLE THIS EVENING...MAINLY WEST OF A LINE FROM
PRINCETON TO ST JOSEPH. LOCALLY VERY HEAVY RAINFALL MAY CAUSE MINOR
RUNOFF PROBLEMS AND POSSIBLE FLOODING OF LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL EXIT NORTHEAST AND CENTRAL MISSOURI FRIDAY
MORNING WITH THE SEVERE WEATHER THREAT LOW AT THIS TIME.

THUNDERSTORMS ARE AGAIN POSSIBLE VERY LATE FRIDAY NIGHT INTO
SATURDAY AND AGAIN TUESDAY. THE SEVERE THREAT IS UNCERTAIN AT THIS
TIME...BUT IT APPEARS AT THIS TIME THAT THE STORMS MAY AT LEAST
PRODUCE SMALL HAIL AND STRONG WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT. REPORTS OF HEAVY RAINFALL
ALSO WOULD BE APPRECIATED.

BEUSTERIEN

In the hours before

Local storm report, Aug 18, 7:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     SHERIDAN                40.52N 94.61W
08/18/2011  E70.00 MPH       WORTH              MO   FIRE DEPT/RESCUE

            ALSO REPORTED SEVERAL LARGE LIMBS DOWN

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:01 PM CDTSevere Thunderstorm WarningEAXNodaway29 min
Aug 18, 7:31 PM CDTSpecial Weather StatementEAXHarrison, Worth29 min
Aug 18, 7:51 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Harrison, Nodaway24 min
Aug 18, 8:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Grundy and 3 more46 min
Aug 18, 8:24 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway51 min
Aug 18, 9:00 PM CDTSpecial Weather StatementEAXCaldwell30 min
Aug 18, 9:07 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth38 min
Aug 18, 9:32 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Gentry, Harrison and 3 more43 min
Aug 18, 10:15 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 2 more45 min
Aug 18, 10:33 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte42 min
Aug 18, 10:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Gentry and 1 more46 min
Aug 18, 10:57 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte33 min
Aug 18, 11:13 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte32 min
Aug 18, 11:17 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more43 min
Aug 18, 11:20 PM CDTAreal Flood AdvisoryEAXClay, Platte6 hr
Aug 18, 11:30 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette45 min
Aug 18, 11:53 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette37 min
Aug 18, 11:57 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clay, Jackson, Johnson and 4 more48 min
Aug 19, 12:09 AM CDTAreal Flood AdvisoryEAXJackson6 hr
Aug 19, 12:19 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson56 min
Aug 19, 12:31 AM CDTSevere Thunderstorm WarningEAXCarroll, Cooper, Howard, Johnson, Lafayette, Pettis and 2 more59 min
Aug 19, 12:33 AM CDTSevere Thunderstorm WarningEAXCass, Johnson42 min
Aug 19, 12:42 AM CDTAreal Flood AdvisoryEAXBates, Cass, Cooper, Henry, Johnson, Pettis5 hr
Aug 19, 12:59 AM CDTSevere Thunderstorm WarningEAXHenry, Pettis46 min
Aug 19, 1:16 AM CDTSpecial Weather StatementEAXBates44 min
Aug 19, 1:19 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Johnson, Pettis, Saline26 min
Aug 19, 1:24 AM CDTSevere Thunderstorm WarningEAXBates36 min
Aug 19, 1:44 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis31 min
Aug 19, 8:46 AM CDTRiver Flood WarningEAXAtchison, Holt7 hr
Aug 19, 11:47 AM CDTRiver Flood WarningEAXCooper22 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.